# SDR 2008UALA03131

- Difficulty date: June 1, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N907UA
- Make and model: Boeing 737522
- Aircraft serial: 25007
- Aircraft time: 47,651 hours, 30,113 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AT FS 360 STRINGER 16L SPLICE CHANNEL CRACKED.  MAJOR REPAIR ACCOMPLISHED.  CF 9041 CAN BE CLEARED.  EC 955313099SD & AMM 53-13-99 CREATED TO INSPECT REPAIR EVERY 6000 CYCLES.  MONITORED BY EQ.  OK TO CLEAR PER ABOVE INFO.
